MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 25 G X 5/8 IN., STERILE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 25 G X 5/8 IN., STERILE; PISTON SYRINGE
Model Number 309626
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd¿ luer slip tip syringe with attached needle 25 g x 5/8 in., sterile the needle was loose and pulled out causing leakage.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer the needles won't say on the syringes.The needles won't say on the syringes.They pop off an spray meds everywhere.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 25 G X 5/8 IN., STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14716350
Report Number1213809-2022-00338
Device Sequence Number12030638
Product Code FMF
UDI-Device Identifier30382903096269
UDI-Public30382903096269
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309626
Device Catalogue Number309626
Device Lot Number2006455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown